# SDR AT0600019

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A -R HYD QTY LO ALERT WITH LOSS OF HYD FLUID FOLLOWED BY R ENG DRIVEN PUMP FAILURE.  FOLLOWED QRH PROCEDURES.  DECLARED EMERGENCY.  FOUND HYDRAULIC PRESSURE LINE IN NR 2 ENGINE PYLON LEAKING.  REMOVED AND REPLACED HYDRAULIC LINE, LEAK CHECK GOOD.  SERVICED HYDRAULIC SYSTEM AND REPLACED MAIN GEAR DOOR SKID PADS, A/C RETURNED TO SERVICE.
